MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC 3MM FMSTK,L; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)

DEPUY SYNTHES PRODUCTS LLC 3MM FMSTK,L; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Model Number L-8NS-G1
Medical Device Problem Codes Dull, Blunt (2407); Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Additional narrative: the actual device was returned for evaluation.Quality engineering evaluated the device and it was determined that the reported condition was confirmed.The assignable root cause was determined to be due to wear from normal use and servicing.A device history review was performed, and no non-conformances were detected related to the reported condition.Udi: (b)(4).
 
Event or Problem Description
It was reported that the cutter device was stuck in the attachment device.During in-house engineering evaluation, it was confirmed that the cutter device was stuck in the attachment device, however it could be released.It was further determined that the device failed pretest for visual assessment.The device showed heavy signs of usage mostly along the shaft, the cutting edge was heavily worn, and had debris and discoloration.It was not reported if the device was used in surgery, or if there was patient involvement.It was not reported if there were any delays in the surgical procedure, or if a spare device was available for use.It was not reported if there were any injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.

Brand Name
3MM FMSTK,L
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
4500 riverside drive
palm beach gardens FL 33410
MDR Report Key11996114
Report Number1045834-2021-00983
Device Sequence Number922760
Product Code HBC
UDI-Device Identifier00845384012528
UDI-Public00845384012528
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K113476
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL-8NS-G1
Device Catalogue NumberL-8NS-G1
Device Lot NumberN493140744
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/26/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2021
Initial Report FDA Received Date06/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1